# SDR R7MR34252

- Difficulty date: October 5, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001105
- Part serial: 0546
- Condition: Inoperative
- Location: Cockpit
- Part time: 689 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR, MGT, UNIT INOPERATIVE.  BAD MEMORY WILL NOT HOLD EXCEEDANCES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
